# SDR AALA202505066200

- Difficulty date: April 29, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 31,770 hours, 13,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SEAT ROWS 28,29,32,33 AND 34 EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 14WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER AMM 33-51-38.
